# SDR UALA2009012000223

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Delaminated
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31038201U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE CONTAINER BOX IS DELAMINATED.  REMOVED AND REPLACED LEFT OVERWING SLIDE.
